View Single Post
Old 09-18-2007, 05:52 PM   #99
chablis3
Veteran
(female)
 
Join Date: Feb 2007
Location: Delaware
Posts: 315
chablis3 HB User
Re: Seeking Ideas on Burning Sensation; Chest/Upper Back Area

Hi everyone! Just a hello, and wanted to catch up with you all. There was some mention of having the deep tissue therapy and it reminded me that I tried that, but only went twice. It actually hurt as the girl was really digging into my muscles. Were you told to drink a lot of water afterwards? They say you have to to help get rid of the toxins that are stirred around from the massage. It would be worth you gals trying it, though. Might help!

Sammy, you mentioned about wearing a bra...which I hate to wear myself, but I found some really nice sports bras in a magazine I received in the mail. I got a couple as they are really cheap, and also bought one with magnets sewn in the back part. Haven't tried that one yet, but the others are so comfy. You just pull them over your head...no straps, and they wash nice. The company does have a web site, but I am not sure if I can mention it on here. Do you know if it is ok to do so? I think you might like these bras.

CHK, I do envy you with that hot tub! Hope you find time to get in it often, and hope it helps with your pain. Have you ever thought of trying a TENS machine? I was using my sister's, and now ordered one of my own. I found that helped some with my back. You can also order them on the internet at a fair price.

Here's my news....went yesterday for my first epidural injection in the lower back. They gave me something to relax me through an IV, but I didn't feel any different as to the relaxation part. It doesn't put you to sleep; just relaxes you. I didn't even feel the shot itself, and was surprised when the doctor said ok, your done! I was scared it might hurt in the lower back, but it did't at all. I did have a restless night, though, had a headache and was a bit anxious all night and a little queasy. The dr's office called today to see how I was, and the nurse said that is a common side effect of the steroid med and the stuff they give you to relax you. I felt goos today though, and just got a brand new mattress, so I hope I get some sleep tonight. I might have another injection next month if I am still in pain...if I need it.

So, my best to you gals, and hope something soon works for you both. I know how frustrating it is!! Good luck to your hubby, Sammy, and you take that half of Zanax if you need it! That won't hurt you...you can always stop taking them when you feel better. I took Ativan for awhile years ago, and got off them ok.

Thinking of you both, and take care!

Judy